# SDR ASAA2017092222021

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,286 hours, 12,774 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115011
- Part serial: AC00557
- Condition: Faulted
- Location: Autothrottle
- Part time: 2,833 hours, 850 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE NR 1 THRUST REVERSER LEVER LOCKED UP AND WOULD NOT RELEASE FROM 1ST DETENT.   NR 2 THRUST REVERSER OPERATED NORMALLY. SHORTLY AFTER LANDING,  THE NR 1 THRUST REVERSER LIGHT ON OVERHEAD PANEL ILLUMINATED.  NR 1 THRUST REVERSER LIGHT REMAIN ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  EAU BITE SHOWS NR 1 ENGINE STOW FAULT S834, DIR CONT VALVE SENSOR. SUSPECT BAD NR 1 AUTOTHROTTLE SWITCH PACK.  R & R THE NR 1 AUTOTHROTTLE SWITCH PACK ASSY IAW AMM 76-11-07-401. ALL TESTED NORMAL. CYCLED THE NR 1 THRUST REVERSER SEVERAL TIMES. NO FAULTS.
